# SDR CA000110081

- Difficulty date: December 9, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 6,203 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: MPN49200011
- Condition: Contaminated
- Location: Apu Bay
- Component: Apu Core Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) OILY SMELL IN AIRCRAFT DURING FLIGHT. INVESTIGATION REVEALED APU INTERNAL  FAILURE
